MathSciNet Relay Station
MathSciNet bibliographic data
MR349989 (50 #2482) 30A46
Hejhal, Dennis A. Universal covering maps for variable regions. Math. Z. 137 (1974), 7–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement